REAL

Items where Subject is "Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Number of items at this level: 95.

Article

Ackerman, E. and Keszegh, Balázs and Vizer, Máté (2017) On the size of planarly connected crossing graphs. JOURNAL OF GRAPH ALGORITHMS AND APPLICATIONS. ISSN 1526-1719

Ackerman, E. and Keszegh, Balázs and Vizer, Máté (2016) On the size of planarly connected crossing graphs. LECTURE NOTES IN COMPUTER SCIENCE, 9801. pp. 311-320. ISSN 0302-9743

Ackerman, Eyal and Keszegh, Balázs and Vizer, Máté (2016) On the size of planarly connected crossing graphs. Lecture Notes in Computer Science (LNCS) : Proceedings of Graph Drawing 2016. (In Press)

Araujo-Pardo, Gabriela and Balbuena, Camino and Héger, Tamás (2010) Finding small regular graphs of girths 6, 8 and 12 as subgraphs of cages. DISCRETE MATHEMATICS, 310 (8). pp. 1301-1306. ISSN 0012-365X

Babai, László and Wilmes, John (2016) Asymptotic Delsarte cliques in distance-regular graphs. Journal of Algebraic Combinatorics, 43 (4). pp. 771-782. ISSN 0925-9899, ESSN: 1572-9192

Backhausz, Ágnes and Virág, Bálint (2017) Spectral measures of factor of i.i.d. processes on vertex-transitive graphs. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 53 (4). pp. 2260-2278. ISSN 0246-0203

Bacsó, Gábor and Ryjáček, Zdenek and Tuza, Zsolt (2017) Coloring the cliques of line graphs. DISCRETE MATHEMATICS, 340 (11). pp. 2641-2649. ISSN 0012-365X

Balka, Richárd and Darji, U. B. and Elekes, Márton (2016) Hausdorff and packing dimension of fibers and graphs of prevalent continuous maps. ADVANCES IN MATHEMATICS, 293. pp. 221-274. ISSN 0001-8708

Barát, János and Gyárfás, András and Lehel, József and Sárközy, Gábor (2016) Ramsey number of paths and connected matchings in Ore-type host graphs. DISCRETE MATHEMATICS, 339 (6). pp. 1690-1698. ISSN 0012-365X

Barát, János and Sárközy, Gábor (2016) Partitioning 2-Edge-Colored Ore-Type Graphs by Monochromatic Cycles. JOURNAL OF GRAPH THEORY, 81 (4). pp. 317-328. ISSN 0364-9024

Barát, János and Tóth, Géza (2017) Improvements on the density of maximal 1-planar graphs. JOURNAL OF GRAPH THEORY. ISSN 0364-9024

Beringer, Dorottya and Timár, Ádám (2018) Controllability, matching ratio and graph convergence. JOURNAL OF STATISTICAL PHYSICS. ISSN 0022-4715

Bodó, Ágnes and Katona, Gyula Y. and Simon L., Péter (2016) SIS Epidemic Propagation on Hypergraphs. Bulletin of Mathematical Biology, 78 (4). pp. 713-735. ISSN 0092-8240 (print), 1522-9602 (online)

Boha, Roland and Tóth, Brigitta and Kardos, Zsófia and File, Bálint and Gaál, Zsófia Anna and Molnár, Márk (2016) Aritmetikai feladat elektrofiziológiai elemzése a „minimális feszítő fák” módszerével. IDEGGYOGYASZATI SZEMLE-CLINICAL NEUROSCIENCE, 69 (5-6). pp. 169-176. ISSN 0019-1442

Bozóki, Sándor (2014) Inefficient weights from pairwise comparison matrices with arbitrarily small inconsistency. Optimization, 63 (12). pp. 1893-1901. ISSN 0233-1934

Bozóki, Sándor (2014) Nontransitive dice sets realizing the Paley tournaments for solving Schütte's tournament problem. MISKOLC MATHEMATICAL NOTES, 15 (1). pp. 39-50. ISSN 1787-2405

Bozóki, Sándor (2017) Two short proofs regarding the logarithmic least squares optimality in Chen, K., Kou, G., Tarn, J.M., Song, J. (2015): Bridging the gap between missing and inconsistent values in eliciting preference from pairwise comparison matrices, Annals of Operations Research 235(1):155-175. Annals of Operations Research, 253 (1). pp. 707-708. ISSN 0254-5330

Bozóki, Sándor and Csató, László and Temesi, József (2016) An application of incomplete pairwise comparison matrices for ranking top tennis players. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 248 (1). pp. 211-218. ISSN 0377-2217

Bozóki, Sándor and Dezső, Linda and Poesz, Attila and Temesi, József (2013) Analysis of pairwise comparison matrices: an empirical research. Annals of Operations Research, 211 (1). pp. 511-528. ISSN 0254-5330

Bozóki, Sándor and Fülöp, János and Rónyai, Lajos (2010) On optimal completions of incomplete pairwise comparison matrices. Mathematical and Computer Modelling, 52 (1-2). pp. 318-333. ISSN 0895-7177

Bozóki, Sándor and Poesz, Attila and Fülöp, János (2011) On pairwise comparison matrices that can be made consistent by the modification of a few elements. CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH, 19 (2). pp. 157-175. ISSN 1435-246X

Bresar, Bostjan and Bujtás, Csilla and Gologranc, Tanja and Klavzar, Sandi and Kosmrlj, Gasper and Patkós, Balázs and Tuza, Zsolt and Vizer, Máté (2016) Dominating sequences in grid-like and toroidal graphs. ELECTRONIC JOURNAL OF COMBINATORICS. ISSN 1077-8926 (Submitted)

Bresar, Bostjan and Bujtás, Csilla and Gologranc, Tanja and Klavzar, Sandi and Kosmrlj, Gasper and Patkós, Balázs and Tuza, Zsolt and Vizer, Máté (2017) Grundy dominating sequences and zero forcing sets. Discrete Optimization. ISSN 1572-5286 (In Press)

Bresar, Bostjan and Bujtás, Csilla and Gologranc, Tanja and Klavzar, Sandi and Kosmrlj, Gasper and Patkós, Balázs and Tuza, Zsolt and Vizer, Máté (2017) Grundy dominating sequences and zero forcing sets. Discrete Optimization. pp. 1-14. ISSN 1572-5286

Bujtás, Csilla and Henning, M. A. and Tuza, Zsolt (2017) Bounds on the game transversal number in hypergraphs. EUROPEAN JOURNAL OF COMBINATORICS, 59. pp. 34-50. ISSN 0195-6698

Bujtás, Csilla and Henning, M. A. and Tuza, Zsolt (2016) Transversal game on hypergraphs and the 3/4-Conjecture on the total domination game. SIAM JOURNAL ON DISCRETE MATHEMATICS, 30 (3). pp. 1830-1847. ISSN 0895-4801

Bujtás, Csilla and Patkós, Balázs and Tuza, Zsolt and Vizer, Máté (2017) The minimum number of vertices in uniform hypergraphs with given domination number. Discrete Mathematics, 340 (11). pp. 2704-2713. ISSN 0012-365X

Bujtás, Csilla and Sampathkumar, E. and Tuza, Zsolt and Dominic, C. and Pushpalatha, L (2016) When the vertex coloring of a graph is an edge coloring of its line graph - a rare coincidence. ARS COMBINATORIA, 128. pp. 165-173. ISSN 0381-7032

Bujtás, Csilla and Tuza, Zsolt (2016) The Disjoint Domination Game. Discrete Mathematics, 339 (7). pp. 1985-1992. ISSN 0012-365X

Bujtás, Csilla and Tuza, Zsolt (2017) F-WORM colorings: Results for 2-connected graphs. DISCRETE APPLIED MATHEMATICS, 231. pp. 131-138. ISSN 0166-218X

Bujtás, Csilla and Tuza, Zsolt (2016) Transversal designs and induced decompositions of graphs. JOURNAL OF COMBINATORICS, 7 (2-3). pp. 257-269. ISSN 2156-3527

Candela, P. and Szegedy, Balázs and Vena, L. (2016) On Linear Configurations in Subsets of Compact Abelian Groups, and Invariant Measurable Hypergraphs. ANNALS OF COMBINATORICS, 20 (3). pp. 487-524. ISSN 0218-0006

Cohen, J. and Manoussakis, Y. and Phong, H. P. and Tuza, Zsolt (2017) Tropical matchings in vertex-colored graphs. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 62. pp. 219-224. ISSN 1571-0653

Colucci, Lucas and Erdős, Péter and Győri, Ervin and Mezei, Tamás (2017) Terminal-Pairability in Complete Bipartite Graphs. DISCRETE APPLIED MATHEMATICS, & (&). pp. 1-5. ISSN 0166-218X

Csóka, Endre (2016) On the graph limit question of Vera T. Sos. JOURNAL OF COMBINATORIAL THEORY SERIES B, 116. pp. 306-311. ISSN 0095-8956

Drgas-Burchardt, Ewa and Kowalska, Kamila and Michael, Jerzy and Tuza, Zsolt (2016) Some properties of vertex-oblique graphs. Discrete Mathematics, 339 (1). pp. 95-102. ISSN 0012-365X

Elek, Gábor (2016) Convergence and limits of linear representations of finite groups. Journal of Algebra, 450. pp. 588-615. ISSN 0021-8693

Elekes, Márton and Soukup, Dániel Tamás and Soukup, Lajos and Szentmiklóssy, Zoltán (2017) Decompositions of edge-colored infinite complete graphs into monochromatic paths. DISCRETE MATHEMATICS, 340 (8). pp. 2053-2069. ISSN 0012-365X

Erdős, Péter and Hartke, S. G. and van Iersel, Leo and Miklós, István (2017) Graph realizations constrained by skeleton graphs. ELECTRONIC JOURNAL OF COMBINATORICS, 24 (2). #P2.47. ISSN 1097-1440

Ergemlidze, Beka and Győri, Ervin and Methuku, Abhishek (2017) 3-uniform hypergraphs and linear cycles. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 61. pp. 391-394. ISSN 1571-0653

Ergemlidze, Beka and Győri, Ervin and Methuku, Abhishek and Salia, Nika (2017) A note on the maximum number of triangles in a C5-free graph. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 61. pp. 395-398. ISSN 1571-0653

Fox, Jacob and Pach, János and Sheffer, Ádám and Suk, Andrew and Zahl, Joshua (2017) A semi-algebraic version of Zarankiewicz's problem. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 19 (6). pp. 1785-1810. ISSN 1435-9855

Füredi, Zoltán and Kántor, Ida (2016) List Colorings with Distinct List Sizes, the Case of Complete Bipartite Graphs. JOURNAL OF GRAPH THEORY, 82 (2). pp. 218-227. ISSN 0364-9024

Gerbner, Dániel and Keszegh, Balázs and Mészáros, Gábor and Patkós, Balázs and Vizer, Máté (2016) Line Percolation in Finite Projective Planes. SIDMA. (Submitted)

Gerbner, Dániel and Keszegh, Balázs and Palmer, Cory and Patkós, Balázs (2017) On the number of cycles in a graph with restricted cycle lengths. SIAM JOURNAL ON DISCRETE MATHEMATICS. ISSN 0895-4801 (In Press)

Gerbner, Dániel and Palmer, Cory (2017) Extremal results for berge hypergraphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 31 (4). pp. 2314-2327. ISSN 0895-4801

Granath, E. and Gyárfás, András and Hardee, J. and Watson, T. and Wu, X. (2018) Ramsey theory on Steiner triples. Journal of Combinatorial Designs, 26 (1). pp. 5-11. ISSN 1063-8539

Gyárfás, András (2016) Vertex covers by monochromatic pieces - A survey of results and problems. DISCRETE MATHEMATICS, 399 (7). pp. 1970-1977. ISSN 0012-365X

Gyárfás, András and Győri, Ervin and Simonovits, Miklós (2016) On 3-uniform hypergraphs without linear cycles. JOURNAL OF COMBINATORICS, 7 (1). pp. 205-216. ISSN 2156-3527

Gyárfás, András and Riasanovsky, Alexander W. N. and Sherman-Bennett, Melissa U (2016) Chromatic Ramsey number of acyclic hypergraphs. DISCRETE MATHEMATICS, 340. pp. 373-378. ISSN 0012-365X

Gyárfás, András and Sárközy, Gábor (2016) Cliques in C_4-free graphs of large minimum degree. PERIODICA MATHEMATICA HUNGARICA, &. pp. 1-6. ISSN 0031-5303

Győri, Ervin and Katona, Gyula Y. and Lemons, Nathan (2016) Hypergraph extensions of the Erdős-Gallai Theorem. European Journal of Combinatorics, 58. pp. 238-246. ISSN 0195-6698

Győri, Ervin and Kensell, Scott and Tompkins, Casey (2016) Making a C6C6-free graph C4C4-free and bipartite. DISCRETE APPLIED MATHEMATICS, 209. pp. 133-136. ISSN 0166-218X

Győri, Ervin and Keszegh, Balázs (2017) On the number of edge-disjoint triangles in K4-free graphs. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 61. pp. 557-560. ISSN 1571-0653

Győri, Ervin and Kostochka, A. and McConvey, A. and Yager, D. (2016) A list version of graph packing. DISCRETE MATHEMATICS, 339 (8). pp. 2178-2185. ISSN 0012-365X

Győri, Ervin and Kostochka, A. and McConvey, Andrew and Yager, Derrek (2016) Toward Żak's conjecture on graph packing. JOURNAL OF COMBINATORICS, 7 (2-3). pp. 307-340. ISSN 2156-3527

Győri, Ervin and Mezei, Tamás and Mészáros, Gábor (2017) Note on terminal-pairability in complete grid graphs. DISCRETE MATHEMATICS, 340 (5). pp. 988-990. ISSN 0012-365X

Helle, Zita and Simonyi, Gábor (2016) Orientations Making k-Cycles Cyclic. GRAPHS AND COMBINATORICS, 32 (6). pp. 2415-2423. ISSN 0911-0119

Juhász, Ferenc (1982) The asymptotic behaviour of Lovász' theta function for random graphs. COMBINATORICA, 2 (2). pp. 153-155. ISSN 0209-9683

Kalmár, Boldizsár (2016) Interlacement of Double Curves of Immersed Spheres. DISCRETE AND COMPUTATIONAL GEOMETRY, 55 (3). pp. 550-570. ISSN 0179-5376

Katona, Gyula Y. (2014) Extension of paths and cycles for hypergraphs. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 45. pp. 3-7. ISSN 1571-0653

Katona, Gyula Y. and Papp, László F. (2016) The optimal rubbling number of ladders, prisms and Möbius-ladders. DISCRETE APPLIED MATHEMATICS, 209. pp. 227-246. ISSN 0166-218X

Katona, Gyula Y. and Soltész, Dániel and Varga, Kitti Katalin (2018) Properties of minimally t-tough graphs. DISCRETE MATHEMATICS, 341 (1). pp. 221-231. ISSN 0012-365X

Katona, Gyula Y. and Szabó, Péter (2016) Bounds on the Number of Edges in Hypertrees. DISCRETE MATHEMATICS, 339 (7). pp. 1884-1991. ISSN 0012-365X

Keszegh, Balázs and Zhu, Xuding (2016) Choosability and paintability of the lexicographic product of graphs. DISCRETE APPLIED MATHEMATICS. ISSN 0166-218X (Submitted)

Keszegh, Balázs and Zhu, Xuding (2017) Choosability and paintability of the lexicographic product of graphs. DISCRETE APPLIED MATHEMATICS, 223. pp. 84-90. ISSN 0166-218X

Korándi, Dániel and Tardos, Gábor and Tomon, István and Weidert, Craig (2017) On the Turán number of ordered forests. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 61. pp. 773-779. ISSN 1571-0653

Lakshmanan, Aparna S. and Bujtás, Csilla and Tuza, Zsolt (2016) Induced cycles in triangle graphs. DISCRETE APPLIED MATHEMATICS, 209. pp. 264-275. ISSN 0166-218X

Mészáros, Gábor (2016) ON PATH-PAIRABILITY IN THE CARTESIAN PRODUCT OF GRAPHS. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 36 (3). pp. 743-758. ISSN 1234-3099

Mészáros, Gábor (2016) On linkedness in the Cartesian product of graphs. PERIODICA MATHEMATICA HUNGARICA, 72 (2). pp. 130-138. ISSN 0031-5303

Pach, János (2016) Graphs with no grid obstacle representation. GEOMBINATORICS, XXVI (2). pp. 80-83. ISSN 1065-7371

Pach, János and Székely, László A. and Tóth, Csaba D. and Tóth, Géza (2018) Note on k-planar crossing numbers. COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 68. pp. 2-6. ISSN 0925-7721

Patkós, Balázs (2015) Supersaturation and stability for forbidden subposet problems. Journal of Combinatorial theory, Series A, 136. pp. 220-237.

Semeráth, Oszkár and Varró, Dániel (2017) Evaluating Well-Formedness Constraints on Incomplete Models. ACTA CYBERNETICA-SZEGED. pp. 1-26. ISSN 0324-721X

Sziklai, Balázs and Fleiner, Tamás and Solymosi, Tamás (2016) On the core and nucleolus of directed acyclic graph games. MATHEMATICAL PROGRAMMING. pp. 1-29. ISSN 0025-5610

Sárközy, Gábor and Gyárfás, András (2016) Ramsey number of a connected triangle matching. JOURNAL OF GRAPH THEORY, 83 (2). pp. 109-119. ISSN 0364-9024

Tuza, Zsolt (2017) Graph labeling games. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 60. pp. 61-68. ISSN 1571-0653

Wiener, Gábor (2016) Leaf-critical and leaf-stable graphs. Journal of Graph Theory. ISSN 0364-9024

Wiener, Gábor (2016) On constructions of hypotraceable graphs. ELECTRONIC NOTES IN DISCRETE MATHEMATICS. ISSN 1571-0653 (In Press)

Wiener, Gábor (2016) On non-traceable, non-hypotraceable, arachnoid graphs. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 49. pp. 621-627. ISSN 1571-0653

Ács, Bernadett and Szederkényi, Gábor and Tuza, Zoltán András and Tuza, Zsolt (2015) Computing Linearly Conjugate Weakly Reversible Kinetic Structures Using Optimization and Graph Theory. MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 74 (3). pp. 481-504. ISSN 0340-6253

Book Section

Bacsó, Gábor and Marx, Dániel and Tuza, Zsolt (2017) H-free graphs, Independent Sets, and subexponential-time algorithms. In: 11th International Symposium on Parameterized and Exact Computation, IPEC 2016. Leibniz International Proceedings in Informatics, LIPIcs (63). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, 3:1-3:12. ISBN 9783959770231

Bazgan, Cristina and Pontoizeau, Thomas and Tuza, Zsolt (2017) On the complexity of finding a potential community. In: CIAC 2017: Algorithms and Complexity. Lecture Notes in Computer Science (10236). Springer, Cham, pp. 80-91. ISBN 978-3-319-57585-8

Faghani, Morteza and Katona, Gyula Y. and Ashrafi, Ali Reza and Koorepazan-Moftakhar, Fatemeh (2013) A Lower Bound for Graph Energy of Fullerenes. In: Carbon Materials: Chemistry and Physics. Carbon Materials: Chemistry and Physics (7). Springer, Berlin; Heidelberg; New York, pp. 463-471. ISBN 978-94-007-6412-5

Fox, Jacob and Pach, János and Suk, Andrew (2017) Erdos-hajnal conjecture for graphs with bounded VC-Dimension. In: 33rd International Symposium on Computational Geometry, SoCG 2017. Leibniz International Proceedings in Informatics, LIPIcs (77). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, pp. 1-19. ISBN 9783959770385

Juhász, Ferenc (1981) On the spectrum of a random graph. In: Algebraic methods in graph theory. Colloquia Mathematica Societatis János Bolyai (25). North-Holland Publishing Co. ; János Bolyai Mathematical Society, Amsterdam; Budapest, pp. 313-316. ISBN 963-8021-40-3 ; 0-44-485442-8

Keller, Chaya and Smorodinsky, Shakhar and Tardos, Gábor (2017) On max-clique for intersection graphs of sets and the hadwiger-debrunner numbers. In: 28th Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2017. Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms . Society for Industrial and Applied Mathematics (SIAM), Barcelona, pp. 2254-2263. ISBN 9781510836358

Keszegh, Balázs and Pálvölgyi, Dömötör (2017) Proper coloring of geometric hypergraphs. In: 33rd International Symposium on Computational Geometry, SoCG 2017. Leibniz International Proceedings in Informatics, LIPIcs (77). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, pp. 471-4715. ISBN 9783959770385

Pach, János and Tardos, Gábor and Tóth, Géza (2017) Disjointness graphs of segments. In: 33rd International Symposium on Computational Geometry, SoCG 2017. Leibniz International Proceedings in Informatics, LIPIcs (77). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, pp. 591-5915. ISBN 9783959770385

Recski, Gábor András (2016) Building Concept Graphs from Monolingual Dictionary Entries. In: Proceedings of the Tenth International Conference on Language Resources and Evaluation (LREC 2016). European Language Resources Association (ELRA), Portoroz, pp. 2620-2624. ISBN 978-2-9517408-9-1

Tóth, Bence (2018) A magyarországi vasúthálózat zavarainak gráfelméleti alapú vizsgálata. In: Közlekedéstudományi Konferencia: Technika és technológia a fenntartható közlekedés szolgálatában. Széchenyi István Egyetem, Közlekedési Tanszék, Győr, pp. 505-519. ISBN 978-615-5776-13-7

Conference or Workshop Item

Katona, Gyula Y. and Kierstead, H. (1997) Hamiltonian Chains in Hypergraphs. In: 5th Twente Workshop on graphs and combinatorial optimization, 1997.05.20-1997.05.22, Enschede.

Semeráth, Oszkár and Varró, Dániel (2017) Graph Constraint Evaluation over Partial Models by Constraint Rewriting. In: Proceedings of the 10th International Conference on Model Transformation, 2017.07.17-2017.07.18, Marburg.

Wiener, Gábor (2016) Depth first search in claw-free graphs. In: JCDCGGG 2016, Tokió.

Book

Csaba, Béla and Kühn, Daniela and Lo, Allan and Osthus, Deryk and Treglown, Andrew (2016) Proof of the 1-Factorization and Hamilton Decomposition Conjectures. American Mathematical Society, pp. 1-164. ISBN 978-1-4704-2025-3

This list was generated on Sat Apr 21 00:41:47 2018 CEST.